# SDR SWIA201334346

- Difficulty date: August 21, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 22,969 hours, 20,975 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREEMENT WITH NOSE WHEEL UP.  FLT#4479 REPLACED THE NLG SELECTOR VALVE.  PN 750006000, SN ON 578 & SN OFF 1981
